Vol. 9, No. 3, 2015

Download this article
Download this article For screen
For printing
Recent Issues

Volume 11, 1 issue

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
Cover
Editorial Board
Editors' Addresses
Editors' Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
The torsion group of endotrivial modules

Jon F. Carlson and Jacques Thévenaz

Vol. 9 (2015), No. 3, 749–765
Abstract

Let G be a finite group and let T(G) be the abelian group of equivalence classes of endotrivial kG-modules, where k is an algebraically closed field of characteristic p. We determine, in terms of the structure of G, the kernel of the restriction map from T(G) to T(S), where S is a Sylow p-subgroup of G, in the case when S is abelian. This provides a classification of all torsion endotrivial kG-modules in that case.

Keywords
modular representation theory
Mathematical Subject Classification 2010
Primary: 20C20
Milestones
Received: 5 November 2014
Revised: 28 January 2015
Accepted: 27 February 2015
Published: 17 April 2015
Authors
Jon F. Carlson
Department of Mathematics
University of Georgia
Athens, GA 30602
United States
Jacques Thévenaz
Section de mathématiques
EPFL
Station 8
CH-1015 Lausanne
Switzerland